# SDR ASAA2014013006735

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,954 hours, 8,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100023
- Part serial: 06188H4799
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 27,358 hours, 8,455 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT ILLUMINATED.   ACFT GROUNDED.  R & R WITH NEW SERVICEABLE LT SLIDING WINDOW, AND OPS CHECKED NORMAL IAW AMM 56-12-111-400-801.
